DBLP BibTeX Record 'journals/endm/DiasFS04'

@article{DBLP:journals/endm/DiasFS04,
  author    = {V{\^a}nia M. F. Dias and
               Celina M. Herrera de Figueiredo and
               Jayme Luiz Szwarcfiter},
  title     = {On the generation of bicliques of a graph},
  journal   = {Electronic Notes in Discrete Mathematics},
  volume    = {17},
  year      = {2004},
  pages     = {123-127},
  ee        = {http://dx.doi.org/10.1016/j.endm.2004.03.025},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}